# SDR GLBA97184

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Engine: Pwa PT6A67D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Air Valve
- Condition: Dirty
- Location: Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCW - ENGINE WENT TO 1800 LBS TORQUE ON APPROACH.  CLEANED BLEED AIR VALVE.  (M)
